MathSciNet Relay Station
MathSciNet bibliographic data
MR425839 (54 #13789) 53C40 (58G99)
Bleecker, David D.; Weiner, Joel L. Extrinsic bounds on $\lambda \sb{1}$ of $\Delta $ on a compact manifold. Comment. Math. Helv. 51 (1976), no. 4, 601–609.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement